# SDR 2001F00360

- Difficulty date: August 15, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N5102
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 551
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1159F501403
- Condition: Out Of Adj
- Location: Door
- Part time: 1,453 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

KLAS - AFTER LEAVING KLAS AT APPRO FL450, THE RED DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO KLAS, PASSING THOUGHT 8000 FEET ON DESCENT.  THE LIGHT EXTINGUISHED.  AIRCRAFT INSPECTED AND DEFERRED PER MEL 52-1 FOR RETURN TO DTW.  ADJUSTED AFT UPPER SWITCH PER GULFSTREAM MM.  (M)
